Skip to Main content Skip to Navigation


...
hal-00266075v1  Journal articles
Nicolas Forcadel. Comparison principle for a Generalized Fast Marching Method
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp. 1923-1951
...
hal-00653671v2  Journal articles
Nicolas ForcadelZhiping RaoHasnaa Zidani. State-constrained Optimal Control Problems of Impulsive Differential Equations
Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68, pp.1--19. ⟨10.1007/s00245-013-9193-5⟩
...
hal-00395589v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Reachability and minimal times for state constrained nonlinear problems without any controllability assumption
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp. 4292-4316
hal-00976662v1  Journal articles
Nicolas Forcadel. Dislocations dynamics with a mean curvature term: short time existence and uniqueness
Differential and integral equations, Khayyam Publishing, 2008, 21 (3-4), pp.285-304
...
hal-00197576v1  Journal articles
Nicolas ForcadelRégis Monneau. Existence of solutions for a model describing the dynamics of junctions between dislocations
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2009, 40 (6), pp. 2517-2535. ⟨10.1137/070710925⟩
...
hal-00266994v2  Journal articles
Nicolas ForcadelCyril ImbertRégis Monneau. Homogenization of fully overdamped Frenkel-Kontorova models
Journal of Differential Equations, Elsevier, 2009, 246, pp 1057--1097. ⟨10.1016/j.jde.2008.06.034⟩
...
hal-01311363v1  Journal articles
Nicolas ForcadelWilfredo SalazarMamdouh Zaydan. Homogenization of second order discrete model with local perturbation and application to traffic flow
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2017, 37 (3), pp.1437-1487. ⟨10.3934/dcds.2017060⟩
...
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
...
inria-00267644v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.
Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426
...
hal-00812846v1  Journal articles
Nicolas ForcadelZhiping Rao. Singular perturbation of optimal control problems on multi-domains
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (5), pp.2917-2943. ⟨10.1137/130916709⟩